# SDR DALA1255350183

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT PITCH LOAD FITTING FOUND TENSION BOLT HOLE AREA CRACKED AT WING LWR SKIN.  FREEZE PLUG REPAIR IAW ERA 507539-14, REVO.
